Skip to content
My WebMD Sign In, Sign Up
Farewell...Again
avatar
davedsel posted:
Some of you may recall I left the WebMD communities for several months earlier this year. I decided to come back an try again. Sadly, I can no longer continue supporting any organization or website that condones rude posts filled with vulgar language and free unethical advertising. While this does not happen often in the Back Pain Community, it is happening in other communities that I visit. Posts are reported but are not deleted in a timely fashion as they were when there were moderators in each forum. The attacks are getting more serious and are staying around for days before being deleted.

I have decided to contact WebMD and have this account deleted. I can still read, but will no longer participate.

I pray you all find effective ways to manage your back pain issues.
Click on my username or avatar picture to read my story.

Blessings,

-Dave
Reply
 
avatar
lazydazey responded:
Don't really blame you Dave-starting to feel the same way-don't post a lot, but do check in and I am appalled at how ugly some of the posts have become-always felt this and another board I go on was a safe place-but not anymore-and apparently WebMD just doesn't care-but thank you for all the information you have put on here-it has helped me and so many others tremendously! God bless you!
 
avatar
aprilrose9 responded:
Dear Dave,

This is sad to hear since you are a wonderful resource, loads of good info and such an amazing GENTLEMAN. You reach out to people with a warm hug and try to make everyone feel better about their situation.

I hope I have not said or done anything to contribute to this decision. I have gotten to the point over the last year, where I do not feel I write in a way, which conversationally makes sense to the people I am trying to discuss info with at this site or others. I find somehow, I write in a fashion which takes a turn I have not intended and then do not know how to explain myself in my postings.

I can only speak for myself, but I find trying to reach out and communicate with others going through chronic pain, being misunderstood due to my poor writing style, has made me feel further isolated.

You seem like someone who puts a good deal of thought into your decisions, and I am sure this was a decision you did not make lightly, but your absence from this site will be strongly felt. The other moderators are wonderful, supportive and provide keen information, but your kindness to EVERYONE comes through the screen on a daily basis.

I hope you and your wife the best.

Sadly,
April-Rose9
 
avatar
bj1208 responded:
Dave I'm sorry to see u go but I fully understand. I do wish u and ur wife the best. [[[Hugs>>>
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
tlh509 responded:
so sorry to hear Dave, but like others I understand. Its sad this is the way it is on message boards anymore, but I guess maybe part of the problem could be we seem to be totally polarized in our society. I see it on other sites, and sadly it seems to even happen here. Do take care of yourself and your wife! Tom
 
avatar
bmurray716 replied to tlh509's response:
I don't know you Dave, but sorry to see you go just the same. I am new here so I don't know how things are run here but I do participate on many other forums and have seen the good and not so good. All I can say is I respect your decision to leave and wish you well.
 
avatar
debs_bears responded:
Dave I am sorry to see you go again. But WebMD is not the same as it used to be.


May you and your wife have a healthier, brighter and financially better New Year than 2013.


My prayers will continue for you and your family. Debbie


Helpful Tips

Try water therapy
I also have had surgery for L5S1,protruding disc for sciatic pain. Everything was fine for a year. Then the pain came back and the doctor ... More
Was this Helpful?
18 of 28 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center